# SDR HEEA082434

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,687 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 36140788201
- Part serial: 1167
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR WILL NOT PAINT OR WORK UNTIL CYCLED ON AND OFF MULTIPLE TIMES.
